| Model Number |
510691 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Distress (2329)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported '"the catheter itself has been glued to the bottom of the envelope, making it very difficult or impossible to remove -- often causing the water from the enclosed pouch to spill.I don't use them often, but in the situations where this happens it is extremely inconvenient, time-consuming, or even embarrassing.I only found this defect in a handful of items.It looked like the "heat spot weld" in the package center (which i assume is to keep the tube coiled) was misplaced and it caught part of the turn or the sliding sleeve.".
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.